A 23-year-old male asked:
Disclaimer

why do some doctors say keratin hair treatment can cause hair loss or fall. when keratin is actually hair protein. i have not noticed anything 2 year?

1 doctor answer
Dr. Robert Jackson
43 years experience Dermatology
Depends: Like many problems i think genetics affects this so some people will not have problems.
Answered on Jan 5, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old male asked:
Dr. Michael Fisher
32 years experience Dermatology
Keratin Treatment: One of the biggest concerns and cons of using keratin treatments is the risk of one’s health. The department of labor issued a hazard alert for kerati ... Read More
A 23-year-old male asked:
Dr. Michael Fisher
32 years experience Dermatology
Hair Conditioning: Normal hair only needs a deep conditioning once a month. A deep conditioner usually needs to be left on the hair for at least 5 minutes and some up to ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Adam Mamelak
21 years experience Dermatology
Valtrex (valacyclovir) and hairloss: I know of no known reports of Valtrex (valacyclovir) causing hair loss. As well, I do not think it would interact with your brazialian keratin treatme ... Read More
4
4 thanks
A 37-year-old member asked:
Dr. David Sneid
41 years experience Endocrinology
Any kind of: trauma (heat, chemical, physical) can damage hair protein and make it break off, which you would think is "falling out". Be as gentle with your hair a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month